# SDR 20010601CW002

- Difficulty date: September 8, 2000
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CRACKED A FL20.  THE FLIGHT CREW CANCELED THE INTENDED FLIGHT AND RETURNED TO ANCHORAGE, WITHOUT FURTHER PROBLEMS.
